Linear functional equations
Izvestiya. Mathematics, Tome 12 (1978) no. 2, pp. 357-370
Cet article a éte moissonné depuis la source Math-Net.Ru
Necessary and sufficient conditions are found for the existence and uniqueness of local $C^\infty$ solutions of multidimensional linear functional equations of the form $$ \varphi(\Lambda x)-Q\varphi(x)=\gamma(x). $$ Sufficient conditions for local $C^\infty$ solvability are also obtained for equations with variable coefficients. Bibliography: 5 titles.
@article{IM2_1978_12_2_a9,
author = {L. P. Kuchko},
title = {Linear functional equations},
journal = {Izvestiya. Mathematics},
pages = {357--370},
year = {1978},
volume = {12},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_1978_12_2_a9/}
}
L. P. Kuchko. Linear functional equations. Izvestiya. Mathematics, Tome 12 (1978) no. 2, pp. 357-370. http://geodesic.mathdoc.fr/item/IM2_1978_12_2_a9/
[1] Belitskii G. R., “Funktsionalnye uravneniya i lokalnaya sopryazhennost otobrazhenii klassa $C^\infty$”, Matem. sb., 133:8 (1973), 565–579
[2] Kassels Dzh. V. S., Vvedenie v teoriyu diofantovykh priblizhenii, IL, M., 1961
[3] Kuchko L. P., “O lineinykh funktsionalnykh uravneniyakh”, Vestnik Kharkovskogo un-ta, ser. mekhaniko-matem., 39 (1974), 3–14 | Zbl
[4] Malgranzh B., Idealy differentsiruemykh funktsii, Mir, M., 1968
[5] Tychonoff A. N., “Ein Fixpunktsatz”, Math. Ann., 111:5 (1935), 767–776 | DOI | MR | Zbl